Search the Community
Showing results for tags 'detox'.
Excuse me if I'm being vague / chaotic, it's too hard to focus or think about anything, also I apologize for not researching much on the site, it takes a lot of effort just to type this and I'm too desperate, however I'll take as much as time as needed to follow through any reply / references I get, thanks in advance. It's been years and I didn't know the cause was antidepressants, I only remember a few names (Clonszipam, Fluxtonin[I think], Seroxat, Alprazolam..) I've been through 10 different doctors and each gave me a different pack of 4 meds, I don't remember many of the names since it was more than 4 years ago and I spent 3-6 months on each pack, I just remember suffering from 24/7 seizure symptoms, endless fear, and stomach complications, they're still with me till now, calmed down a little after 3 years of fighting, but I made a mistake an started Amitriptyline, and I'm getting complications each time I try to lower the dose (it's only 10 mg, and I get seizures whenever I go off it for half a day) Somehow my migraine med (Zomitriptan) eases most of the symptoms, doctors keep brushing off my pain saying I'm fine. Basically it was: 3 years of chaotic 4 pack prescriptions by 10 different doctors >> cold turkey withdrawal (because they refused to tell me how to go off the meds and I screwed up) >> withdrawal effects for 3 years, slight recovery after the long fight >> getting stuck with 10 MG Amitriptyline (reduced to 5 now) and getting seizures if I go off I'll add in any details when I remember them, My symptoms before Amytriptyline were: - Nausea (too heavy) - chronic fatigue (too heavy, hardly can stand up) - dizziness, lack of coordination, - full time panic - twitching in muscles, uncontrollable - mouth shivers like it's cold and it becomes hard to talk or stop it - seizures trigger after eating, along with psychological complications like extreme fear, anxiety and loss of coordination, I still have no idea why this happens, and it mostly happens if the food is dense / oily (even drinks trigger that) - too hard to think, focus or even read messages - full time fear - too hard to identify my pain type, source or symptoms (including the ones I mentioned, took me months to detect them) - unidentifiable heavy pain I hardly managed to overcome the seizures before I started Amytriptyline, but they were back as soon as I tried to withdraw Symptoms on Amitriptyline : same except: - extreme fatigue - sickness (as much as Sinus / Vertigo, I mistook it for them at the beginning, I'm using their med to relieve the symptoms - increased fogginess / separation from reality - loss of taste, and increased craving for all sorts of organic / liquid materials (including the most disgusting ones, I can't distinguish in terms of feeling) - decreased energy from the already low levels On Amytriptyline withdrawal : - Seizures, mild to heavy I guess - Suicidal behavior on extreme seizures, because I lose all awareness / emotions and only pain remains, feels like I'll only live pain for the rest of my life A few notes: - The symptoms I mentioned are based on my own research and I could be describing them wrong, for example I though I my "seizures" were simply "panic attacks" until I checked how panic attacks are and checked the first search result of "seizures" in Google, I still don't know enough about seizure types but I know that it's more than a panic / fear, you're welcome to ask me or correct me about any symptoms and / or their meaning - Doctors never told me any diagnosis, they simply threw me meds after a short interview, I was 18-ish back then and didn't know the risks of what they were doing, you're welcome to ask me about that part too since I'm not in the best country to get diagnosed
I am a 65 year old recovering female alcoholic with history of amphetamines, hallucinogenics, cocaine and cannabis. I have not used any of these substances for 34 years. In recovery, I went into a full-blown four week unrelenting panic attack in 1985 three years sober, and was put on pamelor for the first time for depression and was given ativan PRN for panic disorder. When prozac came out, I was switched to that in 1988 and was on prozac for 8-9 years. I got off prozac and was put on the newer SNRIs off and on for the next ten years, the usual ones, as each new brand arrived on the market.I had a round with wellbutrin in 2004. By that time, I was diagnosed as bipolar, not depressed, and started on topomax and then lamictal, taking the topomax on and off. I was on this combo until 2012 . By this time my ativan was long gone and I was given klonopin BID for breakthrough bipolar symptoms. I developed tinnitus and severe dystonic style muscle spasms in my hands and feet. I had these spasms hit me full body twice and the pain was unreal. I went to Lahey clinic regarding this and was placed on baclofen 10mg BID. I was sick of all this and this last spring was able to get off everything for the first time. Don't ask me how I detoxed as I have no idea, just kept the klonopin for PRN and with that in place went for it. HOWEVER, I was diagnosed with bone on bone arthritis simultaneously with fibro and I was off and running again. I went back on lamictal and klonopin and the.When I reported back to the fibro doc he was upset and me titrate 50 mg a week one week at a time for a total of three weeks. This was in November and when it was all done I flipped into all the detox symptoms. That was when I looked online and found out what was happening. He reluctantly put me back on 50 mg for one week and then gave me 25 mg pills til I see him Jan 17. I was supposed to drop from the 50 mg to 25 mg lyrica two days ago but was really frightened read somewhere about splitting the pills for a slower titration. I did that and yesterday was my second day on 37.5 mg gram. I still am feeling horrible, shaking, anxiety, crying spells, feeling crazy, all the garbage along with horrible nightmares along with anger and agitated too. Unfortunately, I will not have enough of the 25 mg pills to do a 10% titration and I doubt this doc will write another prescription for the lyrica. I also have to deal with getting off the tramadol next and he is the doc for this one. I am sure he will be uncooperative with this also. My psych nurse is willing to prescribe neurontin if it will help. I am still on 100 mg lamictal and 0.5 klonopin every day. I am still taking baclofen when my body says it needs it. Any and all suggestions and support would be a welcome relief. My husband is no support and my mother keeps calling via facetime from Florida three times a day to "chat" and I have to rally up as she is elderly. Just to add to the mix this week, I also have a funeral on Saturday as my brother-in-law died (too young) and this is an already unpleasant situation because of family dysfunction. I apologize for the long post but want you to know me straight up and need as much help as you can offer. I'm sure I've left some out.. Regards, Ro
I found the link to this site on www.Reset.me I absolutley love that website and encourage you all to go on and look around if you haven't already. So as I said in my profile, I discontinued 150 mg Zoloft just about a month ago. I really didn't plan on it, it just sort of unfolded. I'm very grateful that I was open enough to recognize and take advantage of the opportunity. http://en.wikipedia.org/wiki/Low-dose_naltrexone The U.S. Food and Drug Administration have approved the use of naltrexone for chronic treatment of opioid dependence and for drug detoxification. I can tell you this from experience, this drug is amazing, it works on so many different things and there are no dangerous side effects & it's cheap!!
Jason posted a topic in Symptoms and self-careHello all, I have a symptom question, and I'm wondering if anyone else is experiencing this or has. I have been getting neck boils, or at least what I think are neck boils, along lines running up and down the back of my neck. They are acne-like in nature, but are deeper under the skin (those that are close to the skin can sometimes erupt with pus and blood, similiar to a pimple). I have a few that have "gone away" months ago, but have left very hard small bumps beneath the surface of my skin. I do not know what these are, if they are along lymph node system, or along nerve lines, or what. Also, they intensify immediately after - and sometimes during - eating. They hurt like hell, and sometimes after eating I get severe brain fog and neck pain, as if nervous tissue has become "clogged up" from having just eaten. A few hours after eating, and when food is digesting, it goes down. I did not eat all day, and a lot of brain fog and these neck problems lifted. I just had a meal (not a very good one, two McDonald's cheeseburgers), and the problem flared up big time. Now, don't let the poor meal nutrition fool you. This can happen even after eating healthy food. Has anyone else got this during withdrawal? Is it from withdrawal? Is it unrelated? Should I see a doctor? I have read that neck boils are often a sign of inflammation and infection, particularly bacterial. I am getting over a bacterial infection as we speak, but this has been going on for about six months now, ever since I moved and abandoned all my belongings that were contaminated with mycotoxins and mold spores. Also - I have been thinking of trying a detox to see if that helps clear this up. I was specifically thinking of trying Flor Essence. Has anyone tried this product with any good results? I am thinking that these neck boils are a sign of toxic overload. Please offer any insights you might have. Thanks, Jason